Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Protected intercourse, feeling nueasea, bloating, swollen breast. Pregnant?

I lost my virginity 5 days ago we had sex with a condom and there was no ejacalation but im experincing weird symptoms such as nueasea, bloating , and swollen breast I m not late for my period but I feari might be pregnant am I?
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
1. There is clear Picture that you had make intercourse before 5 days and you already have taken precaution and do not get discharge in your body..
Simple there is not any chance to get you pregnant.
2. Second thing about the symptoms like nausea, bloating and swollen breast are may be by hormonal changes which cam i your body after the first intercourse and also you may be in tense about the pregnancy or your first intercourse..
Do not worry .. wait and watch it will be sub site by making yourself relaxed..

Dr. Nikul Patel
Answered: Wed, 21 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor